# SDR AALA202508193872

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 25,764 hours, 11,129 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MANUAL GEAR EXTENSION ACCESS DOOR IS STUCK SHUT. VERIFIED MANUAL GEAR EXTENSION ACCESS DOOR STUCK. LUBRICATE DOOR, PER AMM 32-34-00. OPERATIONAL CHECK GOOD.
